MathSciNet Relay Station
MathSciNet bibliographic data
MR1768742 (2001k:53099) 53C35 (83C99)
Herranz, Francisco J.; Ortega, Ramón; Santander, Mariano Trigonometry of spacetimes: a new self-dual approach to a curvature/signature (in)dependent trigonometry. J. Phys. A 33 (2000), no. 24, 4525–4551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement